# SDR SWIA2019122747429

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 6009260277
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR LT ROD, BOTH ROD ENDS LOOSE AND WORN.   REMOVED AND REPLACED THE LT AFT NLG DOOR ROD ASSY IAW AMM.     OPERATIONAL TEST OF THE NLG DOORS CHECKED GOOD IAW AMM.
